i struggle alot with weight because i was on zypreza i am a small person i was gaining weight also just like what your saying it's horrible but i heard if you drink alot of green tea it is supose to work when i stop the zypreza in less that 6 months i was back to my regular weight but now i struggle with loss of aptite so now i losing alot of weight. but for you maybe green tea might help. goodluck.
Is it possible that your diet could be affecting Your weight gain?
Are You exercising and eating the correct food and in the right proportions. If You are concerned about Your weight gain is it possible for You to speak to your doctor about this and maybe get a referal to a dietician in your area?
Although I must admit I haven't a clue what your root problem might be, I have read that lack of sleep can increase your appetite. Having frequent insomnia myself I can vouch for the fact I eat less after a vaguely restful night and I eat more/notice that my appetite is greater on those days when I have hardly slept a wink.
Hope this tiny nugget of info is useful in some way and sorry I cannot be of more help.